WHAT ARE NIGHT NURSE CAPSULES?
Night Nurse capsules work to relieve night time symptoms of colds, chills and influenza such as tickly cough, shivers, aches and pains, runny nose, sore throat and headache.
Night Nurse contains 500mg paracetamol, 10mg promethazine hydrochloride and 7.5mg dextromethorphan.
Paracetamol works as a painkiller and also reduces body temperature when you have a fever. Promethazine hydrochloride is an anti-histamine which helps to dry up a runny nose and aids restful sleep. Dextromethorphan is a cough suppressant that helps relieve dry, tickly coughs.
Please note: as this medication contains ingredients that can cause dependence, you will only be allowed to purchase one pack through our service within a certain period of time.
HOW TO TAKE NIGHT NURSE CAPSULES?
Adults 16 years and over:- Take 2 capsules before bedtime with a drink of water.
Do not give to children under 16 years of age. Do not take if you have already had 4 doses of paracetamol during the day.
Only take 1 dose of Night Nurse capsules per night.
Do not take for more than 3 days. Do not drink alcohol whilst using Night Nurse capsules.
WHAT ARE SOME OF THE CAUTIONS ASSOCIATED WITH USING NIGHT NURSE CAPSULES?
Do not take Night Nurse if:
- You have had an allergic reaction to any of the ingredients
- You have a chest infection, worsening asthma or severe respiratory problems
- You are pregnant or breastfeeding
This medicine can lead to dependence and so should be used for a short duration.
Check with your doctor before you take this medicine if:
- You have liver or kidney problems
- You have glaucoma, epilepsy, difficulty passing urine or prostrate problems
- You are elderly and suffer from confusion
If unsure, please check with your doctor or pharmacist before taking.
Night Nurse capsules may interact negatively with some medicines. Therefore, if you are taking other medications regularly, you should always consult your GP, pharmacist or the patient information leaflet to ensure this medicine is suitable for you to use.
WHAT ARE SOME OF THE SIDE-EFFECTS OF NIGHT NURSE CAPSULES?
Like all medications, Night Nurse capsules can cause side-effects, although not all patients will experience these.
The following effects may occur:
- Drowsiness and dizziness
- Blurred vision
- Difficulty concentrating
- Dry mouth
Stop taking this treatment and tell your doctor immediately if you experience any of the following:
- Allergic reactions
- Skin rash or peeling
- Breathing problems
- Confusion and feeling restless
Further information about side-effects of Night Nurse capsules can be found in the patient information leaflet provided with this treatment.
Store below 25°C. Keep out of reach and sight of children.
For further information, please read the patient information leaflet provided with this product and the product packaging.